MathSciNet Relay Station
MathSciNet bibliographic data
MR1995867 (2004m:11136) 11M36 (11F72)
Hirano, Miki; Kurokawa, Nobushige; Wakayama, Masato Half zeta functions. J. Ramanujan Math. Soc. 18 (2003), no. 2, 195–209.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement